# SDR REXA2014050700441

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 15,007 hours, 9,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PAINTING LT AILERON FOUND COMPOSITE DAMAGE TO TE UPPER SIDE AT OTBD END.  REPAIRED LT WING AILERON TE IAW REO 690-57-61-103 & THE FOLLOWING SRMS 51-25-01-001-001-A01 51-42-19-001-001-A01, 51-24-26-001-001-A01 & 51-20-008-230-A01.
